# SDR IPXA2016070205318

- Difficulty date: June 17, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 49,384 hours, 11,729 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 22151251007
- Part serial: 0729001
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, NR 3 ENGINE RT THRUST REVERSER INNER BARREL SKIN GOUGED BY BLOCKER DOOR CONTACT.  THRUST REVERSER REPAIRED IAW EA 011-7830-01-A6338, REV IR AND EO MD11-7830-91172-A.
